# SDR RAIA00203111

- Difficulty date: March 29, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 12,690 hours, 13,899 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 51228801
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5529-STL- LEFT OVERHEAT LOOP LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED THE FIRE WIRE UNDER THE TAIL PIPE, OPS CK OK.
